The problem of large powers and the problem of large roots

Journal of Symbolic Logic 65 (4):1675-1685 (2000)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,218

External links

  • This entry has no external links. Add one.
Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Abstract logic and set theory. II. large cardinals.Jouko Väänänen - 1982 - Journal of Symbolic Logic 47 (2):335-346.
Inverse problem for cuts.Renling Jin - 2007 - Logic and Analysis 1 (1):61-89.
On dedekind complete o-minimal structures.Anand Pillay & Charles Steinhorn - 1987 - Journal of Symbolic Logic 52 (1):156-164.
End-extensions preserving power set.Thomas Forster & Richard Kaye - 1991 - Journal of Symbolic Logic 56 (1):323-328.
Embeddings Into Outer Models.Monroe Eskew & Sy-David Friedman - 2022 - Journal of Symbolic Logic 87 (4):1301-1321.

Analytics

Added to PP
2014-03-27

Downloads
0

6 months
0

Historical graph of downloads

Sorry, there are not enough data points to plot this chart.
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references